# SDR QMLA2013021313026

- Difficulty date: February 13, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 8,482 hours, 32,979 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003007
- Part serial: 369
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 9,010 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

TAIL ROTOR GEARBOX CHIP LIGHT OCCURED DURING ENGINE SHUTDOWN.  A VISUAL INSPECTION FOUND A CHIP OUT OF LIMITS.   REMOVED FAILED GEARBOX. GEARBOX AND SHAFT ASSY, ASSEMBLED AND INSTALLED ON ACFT, PERFORMED VIBRATION & BALANCE CHECK AND RETURNED ACFT TO SERVICE.
